It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


IBS has been linked to anxiety dissorders, so it wouldn't surprise me if it were a side effect of the antidepressants. I would get off them and take an anti anxiety med like Klonopin or Xanax full time. It took care of my IBS and anxiety and I have been on it for almost 4 months now. Avoid the XR version. It is a waste of time and money.
[QUOTE=ocdengineer]IBS has been linked to anxiety dissorders, so it wouldn't surprise me if it were a side effect of the antidepressants. I would get off them and take an anti anxiety med like Klonopin or Xanax full time. It took care of my IBS and anxiety and I have been on it for almost 4 months now. Avoid the XR version. It is a waste of time and money.[/QUOTE]

Do you mind me asking how much xanax you are on and how many times a day? .25mg as needed. It use to work a treat now it works but only for about 4 hours and I still get the dizzy feeling while on it. I know when I have the stomach problem and I take a xanax it is gone within 30 mintues





All times are GMT -7. The time now is 06:52 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!